# SDR AALA200800541

- Difficulty date: March 10, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 29G MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 29G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
